MathSciNet Relay Station
MathSciNet bibliographic data
MR2000401 (2004e:60047) 60F10
Polyak, I. Ĭ. An estimate for the rate of convergence to the normal law. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 68 (2003), 112--114; translation in Theory Probab. Math. Statist. No. 68 (2004), 123–125
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement